# SDR CALA9601812

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33021
- Make and model: Boeing 747243B
- Aircraft serial: 20520
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION AT T-ANGLE, STA 1380 BETWEEN LBL 11 AND RBL 11.  THE ANGLE AND FILLER WERE REMOVED, REPLACEMENT PARTS WERE FABRICATED AND INSTALLED IAW SRM 53-10-07.
